# SDR ASAA0380533

- Difficulty date: July 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290506
- Part serial: 0124R04200920
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, RIGHT SLIDING CLEARVIEW WINDOW IS HARD TO OPEN.  ADJUSTED (RE-RIGGED) WINDOW.  WINDOW THEN OPERATED PROPERLY.  (M)
